Heavy dose of Temodar

5 Posts | Page(s): 1 

Heavy dose of Temodar

by Fleming on Thu Jun 15, 2017 10:06 PM

Quote | Reply
Tonight I start heavy dose of Temodar for 5 days. What side effects are common?

RE: Heavy dose of Temodar

by StenE on Fri Jun 16, 2017 03:49 AM

Quote | Reply

Hi Fleming,

I got tired and lost concentration.

I avoided driving a car.

I also felt slightly nauseous.

Good luck!

Sten

RE: Heavy dose of Temodar

by Dodgerblue on Fri Jun 16, 2017 04:18 PM

Quote | Reply

If your referring to monthly dosage level opposed to daily level during radiation, I only need to increase my anti nausea, as I took as little as possible.  About  two days in I would lose my appetite for about a week.  Otherwise no issues.

dodger

RE: Heavy dose of Temodar

by Fleming on Fri Jun 16, 2017 06:59 PM

Quote | Reply
I didn't do well with first heavy dose. Very sick last night

RE: Heavy dose of Temodar

by ottoh on Mon Jun 19, 2017 03:12 PM

Quote | Reply

When my wife would get sick, she would take some CBD's or , I think it was called odonzintron, or something simalar. Ask you doctoer for something to help with that.

5 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.